# SDR V0XD20200623002

- Difficulty date: June 15, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N254JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145275
- Aircraft time: 25,132 hours, 23,062 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Splice
- Part number: 12010389001
- Condition: Cracked
- Location: Apu Firewall
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIREWALL FWD SIDE SPLICE AT 9O'CLOCK POSITION HAS SIGNS OF A CRACK REPAIRED IAW W/O:80862 W/C:3123.
